# SDR RAIA201111060004

- Difficulty date: November 6, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 18,257 hours, 17,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE CARGO DOOR LOWER BEAM HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR LOWER BEAM.
